Refining the diffusion approximation for the GIx/G/c queue

Jung Shyr Wu, Jyh Yeong Wang

Research output: Contribution to journalArticlepeer-review


This paper deals with the GIx/G/c queueing system in a steady state. We refine a diffusion approxima­tion method incorporating the constraint of traffic conservation for general queueing systems. An approx­imate expression for the distribution of the number of customers is obtained. Numerical results are presented to show that the refined model provides improved performance.

Original languageEnglish
Pages (from-to)431-439
Number of pages9
JournalJournal of the Operational Research Society
Issue number4
StatePublished - Apr 1994


  • Diffusion approximation
  • GI/G/c queue


Dive into the research topics of 'Refining the diffusion approximation for the GIx/G/c queue'. Together they form a unique fingerprint.

Cite this